Texas, 2019

Heat in Texas, August 26, 2019

August 26, 2019 · NWS FWD · 46 events in 46 counties and zones

Afternoon heat indices between 105 and 112 degrees occurred across all of the region on August 26, 2019.

Where it happened

Every event with a place to put it; 46 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
3
Property damage
None recorded
Crop damage
None recorded
Events
46

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FWD wrote it up.

Afternoon heat indices between 105 and 112 degrees occurred across all of the region on August 26, 2019.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Aug 26, 11:43 AM CST, 1 hour 17 minutes earlier.

Area forecast discussion, Aug 26, 11:43 AM CST, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
1243 PM CDT Mon Aug 26 2019

.AVIATION...
/18z TAFs/

Main aviation concerns through the period will be convection and
a northerly wind shift on Tuesday morning. Thunderstorms will
develop along a slow-moving cold front in Oklahoma later this
evening. This activity is expected to congeal into a complex or a
series of broken segments and move southward into North Texas late
tonight and Tuesday morning. While TAF sites likely won't be
directly impacted until about 12z, convection will begin affecting
any traffic near the northern D10 TRACON corner posts a few hours
earlier. Although some uncertainties still exist with the exact
timing of this convection, there is generally good enough
agreement to move forward with a Tempo TSRA group with this TAF
issuance for the Tuesday morning time period. In addition, a
northerly wind shift will occur with this complex and its
associated outflow which will likely cause a prolonged period of
northerly winds through the rest of Tuesday. Some lingering
showers could persist into the afternoon, and will maintain some
VCSH despite the potential for TS decreasing by noon.

There is quite a bit more uncertainty for the Waco TAF, as it
remains unclear how far south convective outflow will push
tomorrow morning. At this time, have only Tempo'd some showers and
a brief wind shift to account for the outflow barely reaching Waco
in the morning. However, it's possibe all activity stays north of
the airfield through the period.

-Stalley

&&

.SHORT TERM... /Issued 352 AM CDT Mon Aug 26 2019/
/Today and Tonight/

One more oppressively hot day is expected across the entire state
of Texas where actual air temperatures may top out as high as 115
degrees in the Midland/Odessa area this afternoon. We won't be
that hot here, but as the low level thermal ridge expands eastward
this afternoon, we'll see 850 mb temps surge to near +30C across
our western counties. Assuming a deeply mixed boundary layer, this
should support surface temperatures in the 103-106 degree range
across our western counties. We should see highs in the upper 90s
to 103 degrees a little farther east. We'll also have to contend
with an ample supply of low level moisture as dewpoints are in the
low to mid 70s areawide this morning. These will likely mix down
into upper 60s by afternoon resulting in heat indices of 107-112
degree during peak heating. The only saving grace will be a brisk
southerly breeze feeding into an area of low pressure ahead of a
cold front in the Central Plains. The 10-15 kt wind will help ease
the intense solar load on human skin for those working outside,
but it will still be quite hot and necessary precautions should be
taken to stay cool. The current heat advisory will remain in
effect for the entire area through this afternoon.

Attention tonight turns to the aforementioned cold front in the
Central Plains which will be driven southward by a strong upstream
shortwave swinging through Kansas and Nebraska. Thunderstorms are
expected to develop late this afternoon along the frontal boundary
draped across Kansas and northwest Missouri. As 500 mb flow
strengthens to 50-60 kt during the nighttime hours and low level
inflow of 30-35 kt develops via a Southern Plains low level jet,
the complex of thunderstorms is expected to strengthen and expand
southwestward along the front into central Oklahoma by late
evening. A fairly well developed MCS should continue to move
southeast into the Arklatex during the overnight hours into early
Tuesday morning. There is a little uncertainty as to how intense
the complex will be overnight tonight toward morning as low level
inflow will veer and weaken, but there is pretty high confidence
that the system will make it into North Texas late tonight given
ample moisture and instability present. Best chances for
rain/storms will be north of I-20 toward the Red River and into
our northeastern counties. We've raised PoPs late overnight into
the 40-70% range for these areas. To the south of I-20, rain
chances will remain slim overnight. At this time, the threat for
severe weather is generally low given the expected weakening trend
toward morning, but damaging wind gusts would be possible with
any organized bowing line segments that linger. Overnight lows
will drop into the lower 70s north of I-20 and remain in the mid
upper 70s to the south.

Dunn

&&

.LONG TERM... /Issued 352 AM CDT Mon Aug 26 2019/
/Tuesday Through Next Weekend/

After one of the hotter, if not the hottest days of the year
today, the pattern changes quickly to a more wet and seasonal setup
moving into the mid week period...particularly for areas along
and north of I-20. The expanding mid level ridge overhead is
forecast to retreat back west in response to a strong mid level
impulse tracking southward from the Ozarks toward East Texas and
the Lower Mississippi Valley on Tuesday. This disturbance will
support a late Summer surface cold front southward into the Red
River Valley, and possibly toward I-20 later in the day depending
on any assistance from a potential convective outflow and cold
pool from morning thunderstorms.

I expect the best coverage of a cluster of strong...mostly
elevated thunderstorms to be east of I-35W and north of I-20, as
veered, low level inflow at 925mb of 20-25 knots feeds into and
over the shallow frontal inversion across our far northern
counties. More isolated-scattered storm coverage should occur
further west toward Northwest Texas and our western counties
Tuesday morning. With a hot and unstable airmass south-southwest
of the cold front and any remnant storm outflow boundaries, storms
will likely transition to becoming surface-based with gusty
downbursts a potential as we progress toward the late morning into
early afternoon hours. Despite high freezing levels, pockets of
dry air within the mid level environment will support evaporative
cooling and combine with steep mid level lapse rates for the
production of at least smaller hail with more intense updrafts.
In addition to the typical storm hazards, copious moisture will be
pooling in the vicinity of the cold front with precipitable water
values reaching or exceeding 2-2.25 inches. The multi-cellular,
slow-moving nature of storms will likely result in localized
torrential downpours and the potential for localized flooding or
flash flooding... particularly across our northeast counties on
Tuesday. Recent dry weather for most locations will allow them to
take on some water, though high rainfall rates will likely
produce rapid run off and an isolated potential for flash flooding.
The other quandary is how far southwest showers and storms,
associated cloud cover, and storm outflows move southward and
impact high temperatures. Given these uncertainties, we will not
extend our current Heat Advisory into Central Texas for Tuesday
just yet; nor will we be issuing any hydrologic watches across
North Texas regarding the potential for very heavy rainfall at
this time.

Look for some respite in thunderstorm coverage and intensity as
we move into the afternoon and evening hours Tuesday. The first
mid level impulse should be exiting our CWA to the southeast with
a window of increasing subsidence, along with higher mid level
heights across Central Texas. I cannot rule out widely scattered
residual activity during max heating in vicinity of the stationary
front or residual outflow boundaries, but for the most part, we
will be in a relative "lull" with regard to convective activity.
The "lull" doesn't lag long, however, as copious moisture pooling
along the stationary front(where exactly that will be remains to
be seen) will interact with the next mid level impulse approaching
the area from the northwest later Tuesday night into Wednesday.
Similar to Tuesday, southerly low level inflow near 20 knots early
Wednesday morning will feed Gulf moisture into and over the
shallow frontal inversion and correlate with increasing mid level
ascent for a second round of showers and storms after midnight
through the mid-late morning hours Wednesday. Determining where
the best coverage of thunderstorms and heavy rainfall will be
dependent on where the low level boundary actually sets up and how
far south the mid level impulse tracks.

For now I'll play the odds of the more likely coverage of showers
and thunderstorms remaining east of US 281 and mainly north of
I-20, but this will need to be better resolved once our first
system has come to pass and where all the low-level mesoscale
features end up. Regardless, gusty winds, frequent lightning,
small hail, and localized heavy rainfall and flooding will all be
potential impacts once again as we move through the day Wednesday.
We should see enough of a cold pool to push the diluted surface
boundary into Central Texas Wednesday and Wednesday evening. With
heights aloft slowly rising and residual subsidence countering
strong heating in advance of our surface front, I'll only
maintain low chances across the area, slightly higher across
Central Texas near the old front. High temperatures Wednesday will
be dependent on how convection evolves, then devolves later in
the day. For now, I expect it to feel darn right "cool" across our
northern CWA with highs 85 to 90 -- with warmer lower to middle
90s across Central Texas.

The strong Southwest US upper high expands back east across the
state for the late week period, but is not expected to be overly
strong. Afternoon high temperatures each day will reach into the
the lower-mid 90s. I cannot rule out isolated showers or thunderstorms
diurnally each afternoon, but for the most part the main storm
track aloft will have retreated back north and northeast further
away from North and Central Texas. A much weaker cold front looks
to stall near or north of the Red River Valley the middle of next
weekend. A mid level impulse will graze the area to our
northeast, but the mid level anticyclone overhead appears to hold
it's ground a bit more than what we'll see around mid week. I'll
continue to carry some low coverage PoPs, especially north of I-20
with this in mind. Otherwise, look for mostly seasonal
temperatures and with the isolated nature of rainfall, I see no
need for folks to be changing any weekend plans at this point.

05/

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth   102  78  94  76  89 /   0  30  50  60  60
Waco               102  80 101  78  95 /   0   0  20  20  30
Paris               98  73  87  71  87 /   0  70  60  70  60
Denton             101  75  89  74  87 /   0  40  60  60  60
McKinney            99  76  90  73  87 /   0  50  60  70  60
Dallas             103  79  95  77  90 /   0  30  50  60  70
Terrell            101  78  93  76  91 /   0  30  40  60  70
Corsicana          100  78  96  76  92 /   0   0  20  30  40
Temple             101  80 100  77  97 /   0   0  10  10  30
Mineral Wells      103  77  97  72  88 /   0  10  40  50  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM CDT this evening for TXZ091>095-100>107-
115>123-129>135-141>148-156>162-174-175.

&&

26/30
Hazardous weather outlook, Aug 26, 3:26 AM CST, 9 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
426 AM CDT Mon Aug 26 2019

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-270930-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
426 AM CDT Mon Aug 26 2019

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.
A Heat Advisory is in effect for this afternoon across the entire
area due to heat index values reaching between 105 and 112 degrees.

A weakening storm complex in Oklahoma is expected to move across the
Red River Valley and affect areas north of Interstate 20 late tonight
and through daybreak Tuesday morning. Very warm and unstable conditions
in place will result in a few strong to severe storms with damaging
downburst winds, hail, frequent lightning, and localized very heavy
rainfall. Isolated instances of flooding or flash flooding will also
be possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Scattered to numerous thunderstorms will be ongoing Tuesday morning
north of a line from Stephenville to Athens in association with a
cold front moving into the area. More isolated coverage of storms is
expected further south into Central Texas later in the morning and
afternoon hours.

The hot and unstable environment south of a stalling cold front will
likely result in a few strong to severe storms containing damaging
downburst winds, hail, frequent lightning, and very heavy rainfall.
In addition, isolated instances of flooding flash flooding will be
possible where training or slow-moving thunderstorms occur,
particularly north of Interstate 20.

Thunderstorm chances will increase once again late Tuesday night and
continue through much of the day Wednesday, particularly along the
Interstate 20 and 30 corridors along a cold front. Additional strong
storms containing very heavy rainfall will be possible. The primary
threats are expected to be downburst winds south of the cold front,
along with localized flooding and lightning strikes where training or
slow-moving thunderstorms occur.

Low thunderstorm chances will continue through the end of the week
into next weekend. Severe weather is not anticipated at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

46 heat. Local standard time, as filed.

Heat, Anderson

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Anderson forecast zone
Reported by
Official NWS Observations
Coordinates
31.813, -95.653 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Bell

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Bell forecast zone
Reported by
Official NWS Observations
Coordinates
31.038, -97.478 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Bosque

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Bosque forecast zone
Reported by
Official NWS Observations
Coordinates
31.900, -97.634 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Collin

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Collin forecast zone
Reported by
Official NWS Observations
Coordinates
33.188, -96.572 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Comanche

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Comanche forecast zone
Reported by
Official NWS Observations
Coordinates
31.948, -98.558 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Cooke

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Cooke forecast zone
Reported by
Official NWS Observations
Coordinates
33.639, -97.213 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Coryell

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Coryell forecast zone
Reported by
Official NWS Observations
Coordinates
31.391, -97.799 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Dallas

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Dallas forecast zone
Reported by
Official NWS Observations
Coordinates
32.767, -96.778 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Delta

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Delta forecast zone
Reported by
Official NWS Observations
Coordinates
33.386, -95.672 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Denton

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Denton forecast zone
Injuries
3 direct, 0 indirect
Reported by
Official NWS Observations
Coordinates
33.205, -97.117 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26. Denton County Public Health reported 3 cases on Heat Related Illnesses on this day.

Heat, Eastland

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Eastland forecast zone
Reported by
Official NWS Observations
Coordinates
32.327, -98.832 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Ellis

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Ellis forecast zone
Reported by
Official NWS Observations
Coordinates
32.348, -96.794 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Erath

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Erath forecast zone
Reported by
Official NWS Observations
Coordinates
32.236, -98.218 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Falls

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Falls forecast zone
Reported by
Official NWS Observations
Coordinates
31.253, -96.936 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Fannin

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Fannin forecast zone
Reported by
Official NWS Observations
Coordinates
33.594, -96.107 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Freestone

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Freestone forecast zone
Reported by
Official NWS Observations
Coordinates
31.705, -96.149 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Grayson

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Grayson forecast zone
Reported by
Official NWS Observations
Coordinates
33.627, -96.678 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Hamilton

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Hamilton forecast zone
Reported by
Official NWS Observations
Coordinates
31.705, -98.111 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Henderson

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Henderson forecast zone
Reported by
Official NWS Observations
Coordinates
32.212, -95.854 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Hill

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Hill forecast zone
Reported by
Official NWS Observations
Coordinates
31.991, -97.132 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Hood

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Hood forecast zone
Reported by
Official NWS Observations
Coordinates
32.430, -97.832 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Hopkins

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Hopkins forecast zone
Reported by
Official NWS Observations
Coordinates
33.150, -95.564 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Hunt

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Hunt forecast zone
Reported by
Official NWS Observations
Coordinates
33.124, -96.085 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Jack

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Jack forecast zone
Reported by
Official NWS Observations
Coordinates
33.234, -98.172 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Johnson

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Johnson forecast zone
Reported by
Official NWS Observations
Coordinates
32.379, -97.366 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Kaufman

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Kaufman forecast zone
Reported by
Official NWS Observations
Coordinates
32.599, -96.288 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Lamar

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Lamar forecast zone
Reported by
Official NWS Observations
Coordinates
33.667, -95.571 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Lampasas

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Lampasas forecast zone
Reported by
Official NWS Observations
Coordinates
31.196, -98.241 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Leon

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Leon forecast zone
Reported by
Official NWS Observations
Coordinates
31.297, -95.996 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Limestone

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Limestone forecast zone
Reported by
Official NWS Observations
Coordinates
31.546, -96.580 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, McLennan

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
McLennan forecast zone
Reported by
Official NWS Observations
Coordinates
31.552, -97.202 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Milam

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Milam forecast zone
Reported by
Official NWS Observations
Coordinates
30.786, -96.977 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Mills

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Mills forecast zone
Reported by
Official NWS Observations
Coordinates
31.495, -98.595 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Montague

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Montague forecast zone
Reported by
Official NWS Observations
Coordinates
33.676, -97.725 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Navarro

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Navarro forecast zone
Reported by
Official NWS Observations
Coordinates
32.047, -96.472 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Palo Pinto

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Palo Pinto forecast zone
Reported by
Official NWS Observations
Coordinates
32.753, -98.313 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Parker

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Parker forecast zone
Reported by
Official NWS Observations
Coordinates
32.778, -97.805 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Rains

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Rains forecast zone
Reported by
Official NWS Observations
Coordinates
32.870, -95.793 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Robertson

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Robertson forecast zone
Reported by
Official NWS Observations
Coordinates
31.027, -96.513 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Rockwall

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Rockwall forecast zone
Reported by
Official NWS Observations
Coordinates
32.898, -96.408 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Somervell

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Somervell forecast zone
Reported by
Official NWS Observations
Coordinates
32.222, -97.774 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Stephens

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Stephens forecast zone
Reported by
Official NWS Observations
Coordinates
32.736, -98.836 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Tarrant

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Tarrant forecast zone
Reported by
Official NWS Observations
Coordinates
32.772, -97.291 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Van Zandt

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Van Zandt forecast zone
Reported by
Official NWS Observations
Coordinates
32.564, -95.836 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Wise

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Wise forecast zone
Reported by
Official NWS Observations
Coordinates
33.216, -97.654 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

Heat, Young

When
August 26, 1:00 PM CST to 7:00 PM CST
Where
Young forecast zone
Reported by
Official NWS Observations
Coordinates
33.177, -98.688 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours on Monday August 26.

What these are

Heat
Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2019Every state in 2019This day in weather historyWarnings in Texas, August 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 854634, 854635, 854636, 854637, 854638, 854639, 854640, 854641, 854642, 854643, 854644, 854645, 854646, 854647, 854648, 854655, 854656, 854657, 854658, 854659, 854660, 854661, 854662, 854663, 854664, 854665, 854666, 854667, 854668, 854670, 854671, 854672, 854673, 854674, 854675, 854676, 854677, 854678, 854679, 854680, and more.